MAUDE Adverse Event Report: STRYKER GMBH FIXED ANGLE GUIDE OMEGA 3 135°; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH FIXED ANGLE GUIDE OMEGA 3 135°; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 704013
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "we have had an omega 2 guide for 135 plates 704013 break during use and part of the instruments has gotten stuck inside the patient, [.] we have also noticed that the small metal insert is also on the variable angle guide 704014.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
FIXED ANGLE GUIDE OMEGA 3 135°
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22141606
Report Number0008031020-2025-00939
Device Sequence Number15272836
Product Code LXH
UDI-Device Identifier04546540451194
UDI-Public04546540451194
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number704013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown